Alert archive / Pennsylvania / Frost Advisories in 2012

Frost Advisory 5, NWS State College, PA

May 10, 20128 counties in Pennsylvania

NWS State College, PA issued this frost advisory at May 10, 2012, 2:58 PM EDT for 8 counties in Pennsylvania. It took effect at May 11, 2012, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 10, 2012, 2:58 PM EDT (18:58 UTC)
In effect from
May 11, 2012, 2:00 AM EDT
Expired
May 11, 2012, 8:00 AM EDT
In force
6 hr
Issued by
NWS State College, PA

Counties Cambria County, PA, Cameron County, PA, Clearfield County, PA, Elk County, PA, Potter County, PA, Somerset County, PA, Tioga County, PA, Warren County, PA

The radar

The State College radar (KCCX), 48 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WWUS71 KCTP 101858
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
258 PM EDT THU MAY 10 2012


PAZ005-110300-
/O.NEW.KCTP.FZ.W.0017.120511T0600Z-120511T1200Z/
MCKEAN-
INCLUDING THE CITY OF...BRADFORD
258 PM EDT THU MAY 10 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. 

* TEMPERATURES...MORNING LOWS 30 TO 32 DEGREES.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION MAY FREEZE IF NOT PROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ004-006-010-011-017-037-110300-
/O.NEW.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/
WARREN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA-
INCLUDING THE CITIES OF...WARREN...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...MANSFIELD...WELLSBORO
258 PM EDT THU MAY 10 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. 

* TEMPERATURES...MORNING LOWS IN THE MID 30S.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

DANGELO
2 follow-up statements
237 
WWUS71 KCTP 102021
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 PM EDT THU MAY 10 2012

PAZ005-111200-
/O.CON.KCTP.FZ.W.0017.120511T0600Z-120511T1200Z/
MCKEAN-
INCLUDING THE CITY OF...BRADFORD
421 PM EDT THU MAY 10 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* TEMPERATURES...MORNING LOWS 30 TO 32 DEGREES.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION MAY FREEZE IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ024-033-111200-
/O.EXA.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/
CAMBRIA-SOMERSET-
INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET
421 PM EDT THU MAY 10 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. 

* TEMPERATURES...MORNING LOWS IN THE MID 30S.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ004-006-010-011-017-037-111200-
/O.CON.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/
WARREN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA-
INCLUDING THE CITIES OF...WARREN...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...MANSFIELD...WELLSBORO
421 PM EDT THU MAY 10 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* TEMPERATURES...MORNING LOWS IN THE MID 30S.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LAMBERT/DANGELO
526 
WWUS71 KCTP 110131
NPWCTP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE STATE COLLEGE PA
931 PM EDT THU MAY 10 2012

PAZ005-111200-
/O.CON.KCTP.FZ.W.0017.120511T0600Z-120511T1200Z/
MCKEAN-
INCLUDING THE CITY OF...BRADFORD
931 PM EDT THU MAY 10 2012

...A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* TEMPERATURES...MORNING LOWS 30 TO 32 DEGREES.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...TENDER VEGETATION MAY FREEZE IF NOT PROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR
PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

PAZ004-006-010-011-017-024-033-037-111200-
/O.CON.KCTP.FR.Y.0005.120511T0600Z-120511T1200Z/
WARREN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA-
INCLUDING THE CITIES OF...WARREN...COUDERSPORT...ST. MARYS...
RIDGWAY...EMPORIUM...DUBOIS...CLEARFIELD...JOHNSTOWN...SOMERSET...
MANSFIELD...WELLSBORO
931 PM EDT THU MAY 10 2012

...A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
FRIDAY...

* TEMPERATURES...MORNING LOWS IN THE MID 30S.

* TIMING...LATE TONIGHT AND EARLY FRIDAY MORNING.

* IMPACTS...FROST MAY DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR
GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR
PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE.

&&

$$

LAMBERT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this frost advisory went out at May 10, 2:49 PM EDT, 9 minutes earlier.

Area forecast discussion, May 10, 2:49 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT THU MAY 10 2012

.SYNOPSIS...
AN UPPER LEVEL TROUGH OVERHEAD WILL SWING TO THE EAST THIS
EVENING. HIGH PRESSURE WILL THEN BUILD INTO THE REGION. FAIR AND
DRY WEATHER WILL RESULT AND WILL LAST THROUGH SUNDAY MORNING. THE
FIRST PART OF NEXT WEEK LOOKS UNSETTLED BUT SEASONABLY MILD WITH
DAILY CHANCES FOR SHOWERS.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLDEST AIR AT 8H SEEMS TO BE OVERHEAD RIGHT NOW ALONG WITH THE
AXIS OF THE 5H TROUGH. FAST NWRLY FLOW IS BRINGING THE EXPECTED
SHOWERS THROUGH DURING THE MIDDLE OF THE DAY AND EARLY
AFTN...RIGHT AT PEAK HEATING. A FEW SMALL HAIL REPORTS HAVE COME
IN...ONE FROM OUR TECH AT THE RADAR SITE. DOWNSLOPE SHOULD TAKE
CARE OF ALL BUT THE STRONGEST SHOWERS AS THEY TRY TO MOVE DOWN
INTO THE LOWERS SUSQ. CLOUDS AND ANY REMAINING SHRA SHOULD DIE
QUICKLY AS THE SUN SETS. SO...WILL ONLY HANG ONTO SLIGHT CHCS FOR
THE EVENING IN THE C AND THEN TAPER THEM OFF TO THE EAST WITH
DRY/CLEAR OVER MOST OF THE REGION FOR THE REST OF THE NIGHT. THE
TROUBLE WITH CLEARING SKIES AND COLD AIR MASS IS THAT IT COULD
MAKE FROST OR EVEN A FREEZE. THE WILD CARD IN THIS FCST IS THE
WIND. TOO MUCH WIND AND IT WILL MIX AND KEEP TEMPS UP A
LITTLE...AND ALSO PRECLUDE FROST IN ALMOST EVERYWHERE BUT WHERE
THE 10M TEMPS GET TO FREEZING. HOWEVER...MOS GUID TAKES KBFD AND
KFIG DOWN TO LESS THAN 4 KTS FOR LATE TONIGHT BEFORE PICKING THEM
UP AGAIN AROUND SUNRISE. IT IS A MARGINAL SITUATION INDEED.
SO...WITH AN EYE TOWARD THE EARLY START TO THE GROWING SEASON AND
WISHING TO ERR ON THE SIDE OF CAUTION...WILL ISSUE A FROST ADVY
FOR MUCH OF THE NW WHERE TEMPS AND WIND COULD ALLOW FROST TO FORM
IN THE VALLEYS. MORE-ELEVATED LOCATIONS EVEN IN THOSE COS WILL
LIKELY STAY MILD ENOUGH TO PRECLUDE FROST. TEMPS ALSO HEADING TO
OR BELOW FREEZING AT KBFD TONIGHT...WITH ALL MOS GUID TAKING THE
AIRPORT BELOW FREEZING...AND THE AIRPORT IS SOME 1KFT HIGHER THAN
MOST OF THE TOWNS/CITIES IN MCKEAN CO.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
AFTER THE COLD START TO THE DAY...TEMPS REBOUND TO SLIGHTLY BELOW
NORMAL MAXES IN MOST PLACES. VALLEY LOCATIONS IN THE SERN HALF
WILL GET TO 70F. SUNSHINE WILL RULE EXCEPT FOR A FEW DIURNAL CU
OVER THE CENTRAL/NRN MTS. WINDS WILL BE JUST AS BREEZY AS
TODAY/THURS SINCE THE SFC HIGH WILL BE JUST AS TO OUR SE AND PRES
GRADIENT ABOUT THE SAME OVERHEAD. STRONG SUBSIDENCE AND RIDGING
ALOFT ARE MOVING OVER ON FRI NIGHT...SO A CLEAR AND MORE-CALM
NIGHT IS EXPECTED. BUT...RH/S SHOULD STAY IN THE 30S...SO WE WILL
WAIT TO CONSIDER ANY MORE/FURTHER HEADLINES FOR UNSEASONABLE COLD
WEATHER EFFECTS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
AN UPPER TROF WITH ITS AXIS FORECAST TO BE EAST OF THE STATE BY
THE START OF THE PERIOD SHOULD CONTINUE TO LIFT EAST. THIS WILL
BRING A WEAK UPPER RIDGE AND RISING HEIGHTS INTO SATURDAY
PROVIDING A DRY START TO THE WEEKEND WITH MODERATING
TEMPERATURES.

A SHORT WAVE TROF...NOT WELL RESOLVED IN THE MEDIUM RANGE
GUIDANCE... IS STILL FORECAST TO SUPPORT A COLD MOVING THROUGH THE
STATE ON SUNDAY. THIS WILL BRING SHOWERS AND POSSIBLY A FEW
THUNDERSTORMS TO ANY MOTHERS DAY CELEBRATIONS SUNDAY AFTERNOON.

THE WAVE/FRONT ON SUNDAY LOOKS TO BE THE BEGINNING OF LOW
HEIGHTS/UNSETTLED WEATHER WITH BOTH THE GFS AND EC FORECASTING UPPER
TROFFING OVER THE EASTERN U.S. THROUGH MUCH OF NEXT WEEK. KEPT LOW
CHANCE OR SLIGHT CHANCE POPS OVER MUCH OF THE CWA SUNDAY AFTN INTO
WEDNESDAY. NEAR TO BELOW NORMAL TEMPS ARE EXPECTED TO ACCOMPANY THE
CLOUDY/SHOWERY PATTERN.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
SCT INSTABILITY SHRA COULD BRING VSBYS AT JST DOWN TO MVFR
BRIEFLY THROUGH 20Z...BUT OTHER LOCATIONS SHOULD REMAIN VFR EVEN
IF A SHOWER HITS AN AIRFIELD OR TWO LATE THIS AFTN. AOO UNV AND
IPT ARE LIKELY TO HAVE A SPRINKLE...BUT NO REDUCTIONS IN FLIGHT
CATEGORY. THE TIGHT P-GRAD WITH DRY HIGH PRES MOVING IN FROM THE
NW WILL KEEP THE NW WINDS GUSTY INTO THE EARLY EVENING. SKIES WILL
CLEAR RAPIDLY IN THE NW THIS AFTN...THEN OVER THE REST OF THE AREA
THROUGH THE EVENING. SKC OVERNIGHT WITH SUBSIDENCE TAKING OVER.
HIGHER ELEVATION LOCATIONS MAY KEEP 8-10KTS OF WIND THROUGH THE
NIGHT...BUT VALLEYS LIKE IPT WILL PROBABLY GO CALM FOR A FEW HOURS
OVERNIGHT AS THEY DECOUPLE. MIXING SHOULD BRING THE WINDS BACK UP
DURING THE DAY ON FRIDAY...BUT LITTLE OR NO DIURNAL CU WILL FORM
IN SUCH DRY AIR. SKC LASTS INTO SUNDAY AFTN AS THE HIGH MOVES FROM
THE OH VALLEY TO THE SE THIS WEEKEND. WEAK FRONT MOVES IN SLOWLY
FROM THE N ON SUNDAY AND MAY TOUCH OFF A FEW SHOWERS.

OUTLOOK...
SUN-TUES...MVFR CIGS/VSBY DUE TO SHRA/TSRA.

&&

.EQUIPMENT...
KCCX RADAR HAS HAD AN INTERMITTENT PROBLEM FOR A WHILE AND
TECHNICIANS ARE TROUBLESHOOTING THE PROBLEM TODAY. RADAR
REFLECTIVITIES MAY BE ARTIFICIALLY HIGH - PERHAPS AS MUCH AS 50DBZ
- DURING THE TIMES THE PROBLEM OCCURS AND ALSO WHILE THE SYSTEM IS
BEING CHECKED. PLEASE USE KCCX REFLECTIVITY AND DERIVED PRODUCTS
WITH CAUTION UNTIL THE PROBLEM IS RESOLVED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 2 AM TO 8 AM EDT FRIDAY FOR PAZ005.
FROST ADVISORY FROM 2 AM TO 8 AM EDT FRIDAY FOR PAZ004-006-010-
011-017-037.

&&

SYNOPSIS...DANGELO
NEAR TERM...DANGELO
SHORT TERM...DANGELO
LONG TERM...GARTNER
AVIATION...DANGELO
EQUIPMENT...
Hazardous weather outlook, May 10, 2:55 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
255 PM EDT THU MAY 10 2012

PAZ012-018-019-024>028-033>036-041-042-045-046-049>053-056>059-
063>066-111900-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-
HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-
LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
255 PM EDT THU MAY 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-006-010-011-017-037-111900-
WARREN-POTTER-ELK-CAMERON-CLEARFIELD-TIOGA-
255 PM EDT THU MAY 10 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ005-111900-
MCKEAN-
255 PM EDT THU MAY 10 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 2:58 PM EDTFreeze WarningCTPMcKean17 hr

Nearby

Frost Advisories in Pennsylvania, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.